# SDR DALA2019022601231

- Difficulty date: June 21, 2018
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,198 hours, 37,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 DISBOND BETWEEN SKIN AND BEARSTRAP/DOUBLER AND TRIPLER REPAIR AT UPPER FORWARD CORNER OF THE L1 PAX DOOR. CORRECTIVE ACTION: REF ERA 569571-14AD REV ORIG. (0611022)
